Since childhood, as I remember, I scratch a lot at my anal area to avoid itching. I have seen dermatology and surgery department and they ruled out any kind of fungal infection and hemorrhoid respectively. I consumed Albendozole tablets (anti-worm) many times and after few weeks, itching at anal area recurred. It troubles night hours and I wake up mid-night and after that I spend sleepless night. Recently, I have seen a medicine doctor he prescribed Nizonide-O (anti-worm) for 5 days two tablets daily. Two spells I consumed tablets and after few weeks the itching has recurred. Please help me to identify my cause of itching at anal area.
Hi and welcome. This condition can become chronic as it never gets a chance to heal from scratching. Fecal material can contain all kinds of irritants and even a small amount of spicy food coming out the butt can make it flare up again. Much of the scratching takes place while sleeping. It is very possible that you have a hemmorid, very small but big enough to cause this. With hemmorids, there is a balloning of the tissue that makes the skin very thin and is easily irritated by fecal material. You might try some 1% cortizone cream with aloe but also you can see the doc and have it prescribed with 2.5% which will really get the inflamed tissue under control. You can also have the area cortorized to kill the nerve ending. I think short of these you will have a life long condition. I dont think its worms but a small interior hemmroid.
Yes there are small balloning of the tissues around anal area and whether i have to live with this condition. Whether corizone cream is steroid? what it will have effect on prolonged usage. What is cortorized and how it is done.
Hi, i believe it is but you might want to google more info about it. If you have the balloning why did the doctors rule out hemorrids as the cause of the itch? You might want to check back with them about this. With hemorrids the balloning pops under pressure from straining or even gas. That popped area now has a small break in the skin and this causes itching from the fecal material. Not much you can do about it. There are treatments like putting elastic bands around them that eventually cuts off the excess skin tissue but you are still left with the problem as it only remove the skin and does not help the balloning. The cortisone cream is an anti inflammatory to reduce the irritation. You can also have surgery to remove the whole balloned area but is very uncomfortable for about a month after. Just imagine going to the bathroom and having fecal material rubbing against the stitches!!!!! yipps!!!.
If you have hemorrids then the cortrising will not help as they burn the nerve endings but this is more for those with no hemorrids but just a chronic itch in that area.
You can start by using Tucks pads to wipe after going and then use the cream and also gets some preperation H to help keep them from itching.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.